Journal Article

Output feedback design for uncertain systems with delays

Magdi S. Mahmoud and Mohamed Zribi

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 19, issue 3, pages 297-312
Published in print September 2002 | ISSN: 0265-0754
Published online September 2002 | e-ISSN: 1471-6887 | DOI:
Output feedback design for uncertain systems with delays

Show Summary Details


This paper develops a robust scheme for output feedback design of a class of uncertain systems with input as well as state delays. The delay factors are unknown and time‐invariant and the parametric uncertainties are norm‐bounded. By employing a Lyapunov–Krasovskii functional approach, it is proven that the closed‐loop controlled system is asymptotically stable independent of the delay factors. The observer and state feedback controller gains are determined by solving two linear matrix inequalities which are independent of the size of the delay factors. A simulation example is given to illustrate the theoretical developments.

Keywords: uncertain systems; output feedback; time‐delay systems; linear matrix inequality

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.